# SDR 20000426SH019

- Difficulty date: March 23, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Aircraft: N111QT
- Make and model: Piper PA-23-250
- Aircraft serial: 272849
- Propeller: Hartzl HCE2YR2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Damaged
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTICED THE PRELOAD SHELF WAS ROLLED.  EVIDENCE SHOWS HUB ENDURED EXCESSIVE FORCES. HUB WAS RETIRED FROM SERVICE.  (X)
